# SDR DALA2022122308353

- Difficulty date: December 20, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 111,590 hours, 16,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 SEAT MOUNTED E PATH LIGHTS TORN OFF SEATS 15L + 26L + 34L. CORRECTIVE ACTION: REPLACED E PATH SHROUD ASSYS PER B767 MM 33-51. (9090666)
